American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Mikhail G. Katz and Stéphane Sabourau. Dyck's surfaces, systoles, and capacities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF

[3] Emilio Bujalance, Marston D. E. Conder and Antonio F. Costa. Pseudo-real Riemann surfaces and chiral regular maps. Trans. Amer. Math. Soc. 362 (2010) 3365-3376. MR 2601593.
Abstract, references, and article information   
View Article: PDF

[4] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rubén Hidalgo and Bernard Maskit. On neoclassical Schottky groups. Trans. Amer. Math. Soc. 358 (2006) 4765-4792. MR 2231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ernesto Girondo and Gabino González-Diez. On a conjecture of Whittaker concerning uniformization of hyperelliptic curves. Trans. Amer. Math. Soc. 356 (2004) 691-702. MR 2022716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Emilio Bujalance, F. J. Cirre and Marston Conder. On extendability of group actions on compact Riemann surfaces. Trans. Amer. Math. Soc. 355 (2003) 1537-1557. MR 1946404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hiroshige Shiga and Harumi Tanigawa. Projective structures with discrete holonomy representations. Trans. Amer. Math. Soc. 351 (1999) 813-823. MR 1443890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John F. X. Ries. Subvarieties of moduli space determined by finite groups acting on surfaces . Trans. Amer. Math. Soc. 335 (1993) 385-406. MR 1097170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. K. Lyzzaik and Kenneth Stephenson. The structure of open continuous mappings having two valences . Trans. Amer. Math. Soc. 327 (1991) 525-566. MR 1062192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marc Troyanov. Prescribing curvature on compact surfaces with conical singularities . Trans. Amer. Math. Soc. 324 (1991) 793-821. MR 1005085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Irwin Kra. Accessory parameters for punctured spheres . Trans. Amer. Math. Soc. 313 (1989) 589-617. MR 958896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Reza Zomorrodian. Nilpotent automorphism groups of Riemann surfaces . Trans. Amer. Math. Soc. 288 (1985) 241-255. MR 773059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Allan L. Edmonds, Ravi S. Kulkarni and Robert E. Stong. Realizability of branched coverings of surfaces . Trans. Amer. Math. Soc. 282 (1984) 773-790. MR 732119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. Keen, H. E. Rauch and A. T. Vasquez. Moduli of punctured tori and the accessory parameter of Lam\'e's equation . Trans. Amer. Math. Soc. 255 (1979) 201-230. MR 542877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert D. M. Accola. On Castelnuovo's inequality for algebraic curves. I . Trans. Amer. Math. Soc. 251 (1979) 357-373. MR 531984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1